# SDR SWAA022360

- Difficulty date: October 8, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 66,110 hours, 72,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545785
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND PAX WINDOW CUTOUTS CRACKED AT LT WINDOW NR 23.  REPAIRED FRAMES PER SWA EA AND SRM.
